Causes Persistent Tingling Tips?
Assalamua’laikum sir I am 25 years old. After being diagnosed with intestinal tuberculosis and being treated for nine days in a hospital a tingling sensation continued on both ends of my legs and sometimes accompanied by aches. It has been happening for 4 months, guess what factors cause it, sir. Thank you
Good morning, thanks for the question
Tingling in the feet or hands is called peripheral neuropathy. Peripheral neuropathy is a condition that attacks the nerve and is quite common in patients with tuberculosis (TB).
The causes of peripheral neuropathy in TB sufferers can vary, including:
1. TB infection itself
2. The presence of other comorbidities such as malnutrition or diabetes
3. Side effects of TB treatment
Treatment of peripheral neropathy in TB sufferers depends on the underlying cause. Management is less than optimal or diagnosed late can result in permanent disability, so it should be treated immediately when there are symptoms. Treatment can include vitamin supplements, pain relief, physical therapy, anti-depressant drugs or gabapentin.
Therefore do not hesitate to check your condition
with a neurologist for appropriate treatment in the future, especially complaints have long been felt to prevent the risk of disability.
That's all, hope you can help.